# SDR CALA9801383

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PULL FROM CLIPS AT INTERIOR TAIL CONE RELEASE HANDLE WAS HIGH AT 50 POUNDS.  THE TAIL CONE HANDLE CLIPS WERE ADJUSTED IAW MM 53-53-00.
